# SDR ASAA2016070717303

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 35,723 hours, 11,018 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: A System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  IN SMOOTH AIR AT FL 340.  THE "CMD A" AUTOPILOT DISENGAGED.  IT WAS IMMEDIATELY RE-ENGAGED AND WORKED NORMALLY UNTIL IT DISENGAGED AGAIN DESCENDING THROUGH FL 300 AT 280 KTS. IT WAS RE-ENGAGED NORMALLY. WE FLEW THE REMAINDER OF THE FLIGHT ON THE "CMD B" AUTOPILOT WHICH OPERATED NORMALLY.  ACFT GROUNDED.  FLIGHT FAULT REVIEW OF LEG 02 SHOWED VNAV PATH & LNAV ENG MCP DATA INVALID.  CURRENT STATUS: NO FAULTS.  PERFORMED MCP BITE TEST GROUP 32, NO DEFECTS NOTED. PERFORMED LAND VERIFY BITE TEST GROUP 49 IAW AMM 22-00-01-730-801. NO DEFECTS NOTED.
